# SDR 9509219919

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A .375 INCH CRACK IN THE FORWARD CARGO DOOR LOWER BEAM FORWARD END.  REPAIRED BEAM (P/N 5910141-63) PER EA 99-98388.
